# SDR ASAA0741506

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 47,584 hours, 26,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Te Flap
- Component part number: 6546430129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT I/B FORE FLAP LWR SURFACE HAS MULTIPLE DENTS.  PREPARED FORE FLAP ASSY LWR SURFACE FOR BONDING FABRICATED AND INSTALLED TWO REPAIR DOUBLERS IAW SRM 51-70-10 PARA 7, 8, 12, 15, 18 AND 20.
